MathSciNet Relay Station
MathSciNet bibliographic data
MR1384727 76E15 (35Q99 80A99)
Gunaratne, Gemunu H.; Ouyang, Qi; Swinney, Harry L. Pattern formation in the presence of symmetries. Phys. Rev. E (3) 50 (1994), no. 4, 2802–2820.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement